American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information   
View Article: PDF

[3] Marianne Johnson and Ralph Stöhr. Free central extensions of groups and modular Lie powers of relation modules. Proc. Amer. Math. Soc. 138 (2010) 3807-3814. MR 2679603.
Abstract, references, and article information   
View Article: PDF

[4] S. P. Mishchenko, V. M. Petrogradsky and A. Regev. Poisson PI algebras. Trans. Amer. Math. Soc. 359 (2007) 4669-4694. MR 2320646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander A. Mikhalev, Ualbai Umirbaev and Jie-Tai Yu. Generic, almost primitive and test elements of free Lie algebras. Proc. Amer. Math. Soc. 130 (2002) 1303-1310. MR 1879951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Antonio Giambruno, Amitai Regev and Michail V. Zaicev. Simple and semisimple Lie algebras and codimension growth. Trans. Amer. Math. Soc. 352 (2000) 1935-1946. MR 1637070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. M. Bryant and Ralph Stöhr. On the module structure of free Lie algebras. Trans. Amer. Math. Soc. 352 (2000) 901-934. MR 1621725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seok-Jin Kang and Myung-Hwan Kim. Dimension formula for graded Lie algebras and its applications. Trans. Amer. Math. Soc. 351 (1999) 4281-4336. MR 1487619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aner Shalev. Centralizers in residually finite torsion groups. Proc. Amer. Math. Soc. 126 (1998) 3495-3499. MR 1459149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. I. Lichtman and M. Shirvani. HNN-extensions of Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 3501-3508. MR 1423316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. A. Mikhalev, V. E. Shpilrain and A. A. Zolotykh. Subalgebras of free algebras. Proc. Amer. Math. Soc. 124 (1996) 1977-1984. MR 1350957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vladimir Shpilrain. On the rank of an element of a free Lie algebra . Proc. Amer. Math. Soc. 123 (1995) 1303-1307. MR 1231044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John P. Labute. Free ideals of one-relator graded Lie algebras . Trans. Amer. Math. Soc. 347 (1995) 175-188. MR 1282891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pierre Lalonde and Arun Ram. Standard Lyndon bases of Lie algebras and enveloping algebras . Trans. Amer. Math. Soc. 347 (1995) 1821-1830. MR 1273505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vladimir Shpilrain. On generators of $L/R\sp 2$ Lie algebras . Proc. Amer. Math. Soc. 119 (1993) 1039-1043. MR 1154249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1